# SDR REXA2020020760186

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,210 hours, 25,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L+R AFT EMERGENCY LIGHTS ON EXTEROIR ARE INOP.
""R+R BATTERY PS38 IAW CRJ-700 JOBCARD 33-90-701. P/N ON: 2013-1ASMI  S/N ON: 12219. PN OFF: 2013-1ASMI  SN OFF: 8622               
"
